Skip to Main content Skip to Navigation
Journal articles

Relations between values at T-tuples of negative integers of twisted multivariable zeta series associated to polynomials of several variables

Abstract : We give a new and very concise proof of the existence of a holomorphic continuation for a large class of twisted multivariable zeta functions. To do this, we use a simple method of “decalage” that avoids using an integral representation of the zeta function. This allows us to derive explicit recurrence relations between the values at T–tuples of negative integers. This also extends some earlier results of several authors where the underlying polynomials were products of linear forms.
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-reunion.fr/hal-01186185
Contributor : Nicolas Alarcon <>
Submitted on : Monday, August 24, 2015 - 2:29:44 PM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

Links full text

Identifiers

Citation

Marc de Crisenoy, Driss Essouabri. Relations between values at T-tuples of negative integers of twisted multivariable zeta series associated to polynomials of several variables. Journal of the Mathematical Society of Japan, Maruzen Company Ltd, 2008, 60 (1), pp.1-16. ⟨10.2969/jmsj/06010001⟩. ⟨hal-01186185⟩

Share

Metrics

Record views

207